# SDR USAA920081423

- Difficulty date: July 15, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 51,334 hours, 34,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT-Q3- MAJOR REPAIR - CRACK IN RADIUS OF INTERCOSTAL WEB BS 294 S15L.  REPAIRED INTERCOSTAL WEB BS 294 S15L IAW B737 SRM 51-40-00 AND BOEING DRAWING 65-17684-635 AND B737 SRM 51-40-00.  (A)
